# SDR AALA201704219008

- Difficulty date: April 20, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 19,597 hours, 7,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MISSING CEILING MOUNTED EMERGENCY EXIT LIGHT AT THE R4 DOOR.   MAINTENANCE INSTALLED EXIT LIGHT LENS AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
